# SDR DALA2018031201575

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 59,145 hours, 25,451 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4R ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOP. FOUND 4R SLIDE GIRT BAR FWD ENGAGEMENT SWITCH TARGET DAMAGED. R&R FWD GIRT BAR TARGET PER AMM 25-66. OPS CHK NML.
